Translator Disclaimer
December, 1979 Temps D'Arret Optimal, Quasi-Temps D'Arret et Retournement du Temps
Jean-Michel Bismut
Ann. Probab. 7(6): 933-964 (December, 1979). DOI: 10.1214/aop/1176994889

Abstract

A generalized problem of optimal stopping is defined, which has a solution in the class of quasi-stopping times, which generalize the classical stopping times. The optimal quasi-stopping times are fully characterized. By time reversal, on a Markov process, various results of Meyer, Mokobodzki and Rost are interpreted as results of existence of optimal quasi-stopping times for the reversed process. Finally, a game on quasi-stopping times is solved.

Citation

Download Citation

Jean-Michel Bismut. "Temps D'Arret Optimal, Quasi-Temps D'Arret et Retournement du Temps." Ann. Probab. 7 (6) 933 - 964, December, 1979. https://doi.org/10.1214/aop/1176994889

Information

Published: December, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0432.60052
MathSciNet: MR548890
Digital Object Identifier: 10.1214/aop/1176994889

Subjects:
Primary: 60G40
Secondary: 60J25, 60J45, 93E05

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.7 • No. 6 • December, 1979
Back to Top